# SDR SWAA2024062790208

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT 500I BULKHEAD ANGLE AT FLOOR CORRODED.  REMOVED CORROSION AT FWD CARGO COMPT. AFT BULKHEAD LOWER RAIL ANGLE BS 500I, RBL 22 TO LBL 22 IAW SRM 51-10-02. MEASURED REMAINING MATERIAL THICKNESS, OUT OF LIMITS IAW SRM 53-30-08-1A-1 FIG. 103, DETAIL D.   REMOVED BULKHEAD ANGLE IAW SRM 51-40-02. DRILLED A NEW ANGLE IAW SRM 51-10-02. DRILLED NEW ANGLE PER SRM 51-10-02.
